You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Short Proof of the Strong Normalization of Classical Natural Deduction with Disjunction
René David and Karim Nour
The Journal of Symbolic Logic
Vol. 68, No. 4 (Dec., 2003), pp. 1277-1288
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/4147762
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We give a direct, purely arithmetical and elementary proof of the strong normalization of the cut-elimination procedure for full (i.e., in presence of all the usual connectives) classical natural deduction.
The Journal of Symbolic Logic © 2003 Association for Symbolic Logic